1
TITLE: Discrete orthogonal polynomials associated with Macdonald functions  Full Text
AUTHORS: Yakubovich, S ;
PUBLISHED: 2022, SOURCE: RAMANUJAN JOURNAL
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
2
TITLE: On the theory of orthogonal polynomials for the weight x(v) exp(-x - t/x). II  Full Text
AUTHORS: Yakubovich, S ;
PUBLISHED: 2022, SOURCE: INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS
INDEXED IN: WOS
IN MY: ORCID
3
TITLE: A method of composition orthogonality and new sequences of orthogonal polynomials and functions for non-classical weights  Full Text
AUTHORS: Yakubovich, S ;
PUBLISHED: 2021, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 499, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
4
TITLE: A modification of the Prudnikov and Laguerre polynomials  Full Text
AUTHORS: Yakubovich, S ;
PUBLISHED: 2021, SOURCE: INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
5
TITLE: A unified construction of product formulas and convolutions for Sturm-Liouville operators
AUTHORS: Sousa, R; Guerra, M; Yakubovich, S ;
PUBLISHED: 2021, SOURCE: ANALYSIS AND MATHEMATICAL PHYSICS, VOLUME: 11, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
6
TITLE: Discrete Fourier-Jacobi transform  Full Text
AUTHORS: Yakubovich, S ;
PUBLISHED: 2021, SOURCE: INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
7
TITLE: Discrete index transformations with Bessel and Lommel functions
AUTHORS: Yakubovich, S ;
PUBLISHED: 2021, SOURCE: JOURNAL OF ANALYSIS, VOLUME: 29, ISSUE: 4
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
8
TITLE: Discrete index transformations with squares of Bessel functions  Full Text
AUTHORS: Yakubovich, S ;
PUBLISHED: 2021, SOURCE: INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
9
TITLE: Discrete Index Whittaker Transforms  Full Text
AUTHORS: Yakubovich, S ;
PUBLISHED: 2021, SOURCE: RESULTS IN MATHEMATICS, VOLUME: 76, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
10
TITLE: Discrete Lebedev's index transforms  Full Text
AUTHORS: Yakubovich, S ;
PUBLISHED: 2021, SOURCE: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
Page 1 of 11. Total results: 105.